# SDR 2004F00311

- Difficulty date: April 27, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N703FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10420
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: WEF271500
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 INVERTER FAILED IN FLIGHT AND WOULD NOT RESET.  CRW ELECTED TO RETURN TO YVR.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 INVERTER.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
